# SDR SWAA090005

- Difficulty date: January 5, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 59,481 hours, 58,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT WING NR 6 SLAT L/E LOWER SKIN CRACKED.  REPAIRED SKIN PER SRM.
